# SDR CA970806009

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch M74DM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Prop
- Part time: 695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE PROPELLER HUB CORRODED AND THE PROPELLER BLADES NICKED. FIELD REPAIRED AND THE BLADES WERE BELOW MINIMUM LIMITS.
